# SDR 08FDEA04523

- Difficulty date: October 24, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69208132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1130 SHEAR TIE HAS CORROSION ON LOWER FLANGE BETWEEN S27L AND 28L.  FABRICATED SHEAR TIE.  REMOVED AND REPLACED SHEAR TIE REF DWG 69-20813, SRM 51-30, OLD SHEAR TIE WAS BLENDED OUT OF LIMITS.  ORIG "T" .050',  .042 INCH REMAINING .008' MAT LOSS.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
